# SDR SWIA201231412

- Difficulty date: August 2, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 27,514 hours, 37,109 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIFFICULT TO OPEN AND CLOSE MAIN CABIN DOOR.  (FLT 5433)  LUBRICATED PASSENGER DOOR IN REFERENCE TO AMM.
